Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 100, Issue 6, Pages 847–854 (Mi mz10965)  

This article is cited in 4 scientific papers (total in 4 papers)

Weak Closures of Ergodic Actions

A. Yu. Kushnir, V. V. Ryzhikov

Lomonosov Moscow State University

Abstract: In the paper, the semigroup of weak limits of the powers of an infinite transformation of rank one of Chacon type is completely described.

Keywords: rank one transformation, sigma-finite measure, weak closure of an ergodic action.

DOI: https://doi.org/10.4213/mzm10965

Full text: PDF file (462 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 101:2, 277–283

Bibliographic databases:

UDC: 517.987
Received: 08.10.2015

Citation: A. Yu. Kushnir, V. V. Ryzhikov, “Weak Closures of Ergodic Actions”, Mat. Zametki, 100:6 (2016), 847–854; Math. Notes, 101:2 (2017), 277–283

Citation in format AMSBIB
\Bibitem{KusRyz16}
\by A.~Yu.~Kushnir, V.~V.~Ryzhikov
\paper Weak Closures of Ergodic Actions
\jour Mat. Zametki
\yr 2016
\vol 100
\issue 6
\pages 847--854
\mathnet{http://mi.mathnet.ru/mz10965}
\crossref{https://doi.org/10.4213/mzm10965}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588909}
\elib{https://elibrary.ru/item.asp?id=27484942}
\transl
\jour Math. Notes
\yr 2017
\vol 101
\issue 2
\pages 277--283
\crossref{https://doi.org/10.1134/S0001434617010321}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000396392700032}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85015682387}


Linking options:
  • http://mi.mathnet.ru/eng/mz10965
  • https://doi.org/10.4213/mzm10965
  • http://mi.mathnet.ru/eng/mz/v100/i6/p847

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Ryzhikov, “Thouvenot's Isomorphism Problem for Tensor Powers of Ergodic Flows”, Math. Notes, 104:6 (2018), 900–904  mathnet  crossref  crossref  mathscinet  isi  elib
    2. V. V. Ryzhikov, “Weak Closure of Infinite Actions of Rank 1, Joinings, and Spectrum”, Math. Notes, 106:6 (2019), 957–965  mathnet  crossref  crossref  mathscinet  isi  elib
    3. V. V. Ryzhikov, “Measure-preserving rank one transformations”, Trans. Moscow Math. Soc., 81:2 (2020), 229–259  mathnet  crossref  elib
    4. Yu. A. Neretin, “Polyhomomorphisms of locally compact groups”, Sb. Math., 212:2 (2021), 185–210  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:282
    Full text:20
    References:54
    First page:34

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021